MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2008.07.003

Медицинская библиотека · General hospital psychiatry · 2008

Clozapine-induced severe mixed hyperlipidemia: a case report.

Ahmed Mohamed, Griffin Damian, O'Toole Ray, McDonald Colm

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To highlight the association between the use of clozapine and the early development of severe mixed hyperlipidemia, a condition that substantially increases the risk of cardiovascular events and other medical complications.

METHOD: Clinical information and data from investigations in a single patient were collated and reviewed in light of the literature.

RESULTS

A 47-year-old man with a background history of schizophrenia taking clozapine presented with multiple episodes of severe elevation of serum triglycerides and cholesterol with subsequent development of diabetes mellitus. His metabolic parameters normalized following discontinuation of clozapine.

CONCLUSION

Lipid and metabolic profiles should be closely monitored in patients receiving clozapine in order to facilitate early detection and intervention to prevent further health complications.

Для цитирования: Ahmed Mohamed, Griffin Damian, O'Toole Ray, McDonald Colm. Clozapine-induced severe mixed hyperlipidemia: a case report.. General hospital psychiatry. 2008. DOI: 10.1016/j.genhosppsych.2008.07.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.